# SDR UPS07549544

- Difficulty date: March 22, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 65B4028912
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY HARNESS ASSY SOAKED AND UNUSEABLE.  REPLACED EMERGENCY HARNESS WITH SERVICEABLE ONE.
